# SDR SWAA2023031097733

- Difficulty date: February 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 500A+2' TO BS 500F+6' RBL 23 WL 156<[01] ATTACHED PHOTO;[02] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[03] VERIFIED STEPS 1; 2 AND MEASUREMENT FIELD.;[04] REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; RBL23; WL156 PER SRM 53-00-53-2R-5 STEP 4. B. AND EA M-22-153-01550.;[05] FABRICATED FCB FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL23; WL156 (SPLICE AT BS500B +10.5; RBL23; WL156) QTY 2 TAPERED FILLERS AND ALL REPAIR PARTS FROM BAC1496-444#7075T62 CLAD LOT#1506362-1 PER SRM 53-00-53-2R-5 STEP 4. C. THRU G.; DWG143A7500 AND EA M-22-15301550.;[06] FABRICATED FCB FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL23; WL156 (SPLICE AT BS500B +10.5; RBL23; WL156) QTY 2 TAPERED FILLERS PER SRM 53-00-53-2R-5 STEP 4. H. AND I.; DWG 143A7500 AND EA M-22-153-01550. OK TO PRIME;;[14] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[15] VERIFIED CORRECTIVE ACTIONS 12-14;[16] VERIFIED COMPLETE
